# SDR CA070320005

- Difficulty date: March 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,347 hours
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF AND CLIMBING THROUGH 25000 FEET, CREW RECEIVED RED THRUSTER REVERSER ICON IN THEIR N1 GAUGE. SHORTLY THEREAFTER CREW RECEIVED REVERSER STATUS MESSAGE. AFTER DISCUSSION WITH MTC, ELECTED TO RETURN TO DEPARTURE TO LOCK OUT THRUST REVERSER. THRUST REVERSER DEFERRED IAW MEL 78-30-01 WILL PROVIDE MORE INFORMATION WHEN IT BECOMES AVAILABLE.  WITH THE SUPPORT OF MFG WE HAVE CONCLUDED THAT THE CAUSE OF THE INDICATION PROBLEMS IS RELATED TO A PYLON CONNECTOR THAT IS BEING CONTAMINATED WITH MOISTURE. THE IMMEDIATE SHORT TERM FIX IS TO APPLY A WATER RESISTANCE FILLER TO THE BACK OF THE CONNECTOR TO PREVENT WATER INGRESS. THE LONG TERM FIX IS TO REPLACE THE CONNECTOR WITH A NEW WATER TIGHT CONNECTOR. MF
